# SDR CA020221017

- Difficulty date: February 10, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 55,333 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211524B4
- Condition: Overheated
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: F

## Discrepancy

(CAN) 2 MINUTES AFTER LANDING , AFTER THRUST REVERSER STOWING , THE FIRST OFFICER CALLED OUT HIGH TGT RAISING RAPIDALY AND ENGINE RUN DOWN , TEMPERATURE ROSE TO 850 DEGREES ON NR  1 ENGINE. THE TAIL PIPE FIRE DRILL  WAS CARRIED OUT.  MAINTENANCE CARRIED OUT AN HP TURBINE BOROSCOPE IAW MM,  NO FAULTS FOUND.  THE DFDR WAS REPLACED.  THE ENGINE WAS REPLACED FOR COMPANY CONVENIENCE.
